How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask healthydoc Your Own Question
healthydoc
healthydoc, Board Certified Physician
Category: Neurology
Satisfied Customers: 1986
Experience:  Board Certified U.S. Neurologist
55821379
Type Your Neurology Question Here...
healthydoc is online now

Dear Sir/Madam, Could you please tell me what I should do?

Customer Question

Dear Sir/Madam,

Could you please tell me what I should do? I have been experiencing difficulties with movements in my whole right side of my body and a constant dizziness since the bus accident that happened to me about 7 weeks ago. Ihave been to A and E twice and my GP 4 times one of them gave me a migraine tablet the other has given me diazepan and naproxen tablets. Do you think I should see a neurologist or what is your opinion.
Thank you very much,
Yours faithfully,
worried patient
Submitted: 4 years ago.
Category: Neurology
Expert:  healthydoc replied 4 years ago.

healthydoc :

Hello and thank you for your question.

healthydoc :

You have mentioned about the bus accident, did you have any head injury in that accident?

healthydoc :

Are you experiencing any numbness in your right side?

healthydoc :

R

healthydoc :

Regarding dizziness, do you feel room is spinning around you?

healthydoc :

Please get back to me with the above information requested so we can discuss further. Thank you.